# SDR HEEA076580

- Difficulty date: October 11, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N2261D
- Make and model: Bell 412
- Aircraft serial: 33076
- Aircraft time: 19,817 hours
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064100900
- Part serial: 6634
- Condition: Weak
- Location: Vhf System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TRANSMITS WEAK. REPLACED WITH SERVICEABLE PART.
